# SDR 99ZZZX3665

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107JD
- Make and model: Amtr VELOCITY
- Aircraft serial: DM062
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Condition: Separated
- Location: Nlg
- Part time: 90 hours
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOSE WHEEL DEPARTED THE AIRCRAFT SINKING IN LAKE MICHIGAN.  KIT MFG HAS RELATED THERE MAY BE A PROBLEM WITH THE NOSE GEAR FORK ASSY BROUGHT ON BY VIBRATION OR HARD LANDING.
